10-05-2005, 10:50 AM #1
took deca months ago, can i take dutasteride?
its been a couple months since i took deca , and now my hair is falling out from a test only cycle.. i stopped the cycle cause losing the amount of hair im losing is driving me nuts... i have a prescription for avodart (dutasteride) and i just wanna make sure i wont lose more hair because of how i might still have some deca in my system.. what do you think?
10-05-2005, 10:58 AM #2
what level are you running test that your hair would fall out?
10-05-2005, 11:05 AM #3
525mg test prop/week
10-05-2005, 11:06 AM #4
i stopped the cycle about 2 weeks ago, is this falling out gonna slow down or what?? it's accelerated like crazy..
used to lose barely any hair, now its like theres like 20 hairs in my head when i shampoo my head
10-05-2005, 11:28 AM #5
10-05-2005, 11:57 AM #6
10-05-2005, 12:01 PM #7
how much should i take a day?
10-05-2005, 12:08 PM #8Anabolic Member
- Join Date
- Apr 2005
shave it all off and get big!
10-05-2005, 12:09 PM #9Originally Posted by filter123
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)